# SDR 06FDEA0231

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 12,956 hours, 6,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SECOND TRACK FROM THE CTR FR 30 - FR 40 SIX AREAS OF CORROSION REF N00596.  REMOVED AND REPLACED DUMMY TRACK IAW A300-600 SRM 51-72-10.
